zbMATH — the first resource for mathematics

Stochastic Navier-Stokes equations driven by Lévy noise in unbounded 3D domains. (English) Zbl 1282.35282
Summary: Martingale solutions of the stochastic Navier-Stokes equations in 2D and 3D possibly unbounded domains, driven by the Lévy noise consisting of the compensated time homogeneous Poisson random measure and the Wiener process are considered. Using the classical Faedo-Galerkin approximation and the compactness method we prove existence of a martingale solution. We prove also the compactness and tightness criteria in a certain space contained in some spaces of càdlàg functions, weakly càdlàg functions and some Fréchet spaces. Moreover, we use a version of the Skorokhod Embedding Theorem for nonmetric spaces.

35Q30 Navier-Stokes equations
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
76M35 Stochastic analysis applied to problems in fluid mechanics
Full Text: DOI
[1] Adams, R.: Sobolev Spaces. Academic Press, New York (1975) · Zbl 0314.46030
[2] Aldous, D, Stopping times and tightness, Ann. Probab. t.6, 2, 335-340, (1978) · Zbl 0391.60007
[3] Badrikian, A, Séminaire sur LES fonctions aléatoires linéaires et LES mesures cylindriques, (1970), Heidelberg · Zbl 0209.48402
[4] Billingsley, P.: Convergence of Probability Measures. Wiley, New York (1969) · Zbl 0172.21201
[5] Brezis H.: Analyse Fonctionnelle. Masson (1983)
[6] Brzeźniak, Z., Hausenblas, E.: Martingale solutions for stochastic equations of reaction diffusion type driven by Lévy noise or Poisson random measure. Preprint arXiv: 1010.5933v1 [math. PR] 28 Oct (2010) · Zbl 1098.60062
[7] Brzeźniak, Z; Hausenblas, E, Maximal regularity for stochastic convolution driven by Lévy processes, Probab. Theory Relat. Fields, 145, 615-637, (2009) · Zbl 1178.60046
[8] Brzeźniak, Z; Li, Y, Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains, Trans. Am. Math. Soc., 358, 5587-5629, (2006) · Zbl 1113.60062
[9] Brzeźniak, Z., Motyl, E.: Existence of martingale solutions of the stochastic Navier-Stokes equations in unbounded 2D and 3D-domains. Preprint arXiv:1208.3386v1 [math.PR] 16 Aug (2012) · Zbl 0595.60008
[10] Brzeźniak, Z., Ondreját, M.: Stochastic geometric wave equations with values in compact Riemannian homogeneous spaces. Preprint arXiv: 1101.4835v1 [math PR] 25 Jan (2011) · Zbl 0976.60063
[11] Brzeźniak, Z; Peszat, S, Stochastic two dimensional Euler equations, Ann. Probab., 29, 1796-1832, (2001) · Zbl 1032.60055
[12] Capiński, M; Peszat, S, On the existence of a solution to stochastic Navier-Stokes equations, Nonlinear Anal., 44, 141-177, (2001) · Zbl 0976.60063
[13] Dong, Z; Xie, Y, Ergodicity of stochastic 2D Navier-Stokes equations with Lévy noise, J. Differ. Equ., 251, 196-222, (2011) · Zbl 1223.35309
[14] Dong, Z; Xie, Y, Global solutions of stochastic 2D Navier-Stokes equations with Lévy noise, Sci. China, Ser. A Math., 52, 1497-1524, (2009) · Zbl 1179.35354
[15] Dong, Z; Zhai, J, Martingale solutions and Markov selection of stochastic 3D Navier-Stokes equations with jump, J. Differ. Equ., 250, 2737-2778, (2011) · Zbl 1218.60056
[16] Holly, K., Wiciak, M.: Compactness method applied to an abstract nonlinear parabolic equation. Selected problems of Mathematics, pp. 95-160. Cracow University of Technology (1995) · Zbl 1032.60055
[17] Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes. North-Holland Publishing Company, Amsterdam (1981) · Zbl 0495.60005
[18] Jakubowski, A.: The almost sure Skorohod representation for subsequences in nonmetric spaces. Teor. Veroyatnost. i Primenen. 42(1), 209-216 (1997); Translation in Theory Probab. Appl. 42(1), 167-174 (1998) · Zbl 0923.60001
[19] Joffe, A; Métivier, M, Weak convergence of sequences of semimartingales with applications to multitype branching processes, Adv. Appl. Probab., 18, 20-65, (1986) · Zbl 0595.60008
[20] Lions, J.L.: Quelques Méthodes de Résolution des Problèmes Aux Limites Non Linéaires. Dunod, Paris (1969) · Zbl 0189.40603
[21] Métivier, M.: Semimartingales. Gruyter (1982)
[22] Métivier, M.: Stochastic partial differential equations in infinite dimensional spaces. Scuola Normale Superiore, Pisa (1988) · Zbl 0664.60062
[23] Métivier, M; Viot, M, On weak solutions of stochastic partial differential equations, Lect. Notes Math., 1322/1988, 139-150, (1988)
[24] Mikulevicius, R; Rozovskii, BL, Global \(L\)_{2}-solutions of stochastic Navier-Stokes equations, Ann. Probab., 33, 137-176, (2005) · Zbl 1098.60062
[25] Motyl, E.: Martingale Solutions to the 2D and 3D Stochastic Navier-Stokes Equations Driven by the Compensated Poisson Random Measure, Preprint 13. Department of Mathematics and Computer Sciences, Lodz University (2011)
[26] Peszat, S., Zabczyk, J.: Stochastic Partial Differential Equations with Lévy Noise. Cambridge University Press, Cambridge, UK (2007) · Zbl 1205.60122
[27] Temam, R.: Navier-Stokes Equations. Theory and Numerical Analysis. North Holland Publishing Company, Amsterdam - New York - Oxford (1979) · Zbl 0426.35003
[28] Vishik, M.J., Fursikov, A.V.: Mathematical Problems of Statistical Hydromechanics, Kluwer Academic Publishers, Dordrecht (1988) · Zbl 0688.35077
[29] Xu, T; Zhang, T, Large deviation principle for 2-D stochastic Navier-Stokes equations driven by Lévy processes, J. Funct. Anal., 257, 1519-1545, (2009) · Zbl 1210.60071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.